Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 33, NWS Amarillo, TX

November 16, 2015Carson County, Gray County, Texas

NWS Amarillo, TX issued this tornado warning at Nov 16, 2015, 6:06 PM CST for Carson County, Gray County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2015, 6:06 PM CST (00:06 UTC)
Expired
Nov 16, 2015, 6:30 PM CST
In force
24 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Carson County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 60 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 6:10 PM CSTTORNADO1 W Groom, TXBRIEF TORNADO TOUCHDOWN IN AN OPEN FIELD. NO VISIBLE DAMAGE AND NO DAMAGE REPORTED. EF0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 1:00 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WFUS54 KAMA 170006
TORAMA
TXC065-179-170030-
/O.NEW.KAMA.TO.W.0033.151117T0006Z-151117T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
606 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 630 PM CST
    
* AT 606 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR GROOM...OR 12 MILES EAST OF CLAUDE...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  GROOM.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 107 AND 118.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3538 10113 3538 10097 3529 10087 3518 10102
      3518 10122
TIME...MOT...LOC 0006Z 219DEG 31KT 3518 10115 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BRB
2 follow-up statements
582 
WWUS54 KAMA 170012
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CST MON NOV 16 2015

TXC065-179-170030-
/O.CON.KAMA.TO.W.0033.000000T0000Z-151117T0030Z/
GRAY TX-CARSON TX-
612 PM CST MON NOV 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHWESTERN GRAY AND SOUTHEASTERN CARSON COUNTIES...
    
AT 611 PM CST...A CONFIRMED TORNADO WAS LOCATED OVER GROOM...OR 16
MILES NORTHEAST OF CLAUDE...MOVING NORTHEAST AT 35 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
GROOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3518 10112 3520 10118 3538 10111 3538 10097
      3531 10089 3518 10108
TIME...MOT...LOC 0011Z 218DEG 31KT 3522 10111 

TORNADO...OBSERVED
HAIL...1.00IN

$$

BRB
801 
WWUS54 KAMA 170021
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CST MON NOV 16 2015

TXC065-170030-
/O.CAN.KAMA.TO.W.0033.000000T0000Z-151117T0030Z/
CARSON TX-
621 PM CST MON NOV 16 2015

...THE TORNADO WARNING FOR SOUTHEASTERN CARSON COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.

LAT...LON 3526 10109 3535 10109 3538 10107 3538 10097
      3531 10089 3522 10102
TIME...MOT...LOC 0020Z 219DEG 32KT 3529 10103 

$$

TXC179-170030-
/O.CON.KAMA.TO.W.0033.000000T0000Z-151117T0030Z/
GRAY TX-
621 PM CST MON NOV 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHWESTERN GRAY COUNTY...
    
AT 620 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF GROOM...OR 17 MILES SOUTH OF
PAMPA...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GRAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3526 10109 3535 10109 3538 10107 3538 10097
      3531 10089 3522 10102
TIME...MOT...LOC 0020Z 219DEG 32KT 3529 10103 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 5:44 PM CST, 22 minutes earlier.

Area forecast discussion, Nov 16, 5:44 PM CST, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CST MON NOV 16 2015

.AVIATION...
SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL CONTINUE AROUND THE TAF
SITES THROUGH THE MID EVENING. CLOUDS WILL DECREASE OVERNIGHT. A
STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES TUESDAY MORNING
WITH POSSIBLE GUSTS OVER 40 KNOTS. CLOUDS WILL LOWER BEHIND THE COLD
FRONT...BUT THEY SHOULD REMAIN VFR.

&&

.PREV DISCUSSION... /ISSUED 339 PM CST MON NOV 16 2015/

DISCUSSION...
AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE
70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO
BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND
WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST.
SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER
SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE
THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS
OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR
IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE
INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS
EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY
MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE
HRRR...THE LINE WILL FORM EAST OF THE AREA.

ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN
TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT.
THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW
AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF
INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL
STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY
DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN
BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF
VISIBILITY DROPS LOW ENOUGH.

AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE
AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS
SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD
FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF
SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY.

BEAT

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/10
Hazardous weather outlook, Nov 16, 2:39 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
239 PM CST MON NOV 16 2015

OKZ001>003-TXZ001>020-171200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
239 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND
DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH
ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS
POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE
WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED
PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW
WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST
TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL.
STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE
EXPECTED TUESDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY
BE ACTIVATED THROUGH THE EVENING.

BEAT

In the hours before

Special weather statement, Nov 16, 4:44 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CST MON NOV 16 2015

TXZ008-009-013-014-162315-
ROBERTS TX-GRAY TX-CARSON TX-HUTCHINSON TX-
444 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAY...SOUTHEASTERN
HUTCHINSON...EASTERN CARSON AND SOUTHWESTERN ROBERTS COUNTIES UNTIL
515 PM CST...

AT 444 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITE DEER...OR 8 MILES EAST OF PANHANDLE...MOVING NORTHEAST AT 70
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAMPA...WHITE DEER...SKELLYTOWN AND KINGSMILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3526 10118 3534 10138 3579 10118 3567 10089
TIME...MOT...LOC 2244Z 207DEG 60KT 3538 10124

SIMPSON
Local storm report, Nov 16, 5:15 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
515 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             4 SW GUYMON             36.65N 101.53W
11/16/2015  M1.50 INCH       TEXAS              OK   EMERGENCY MNGR

&&

EVENT NUMBER AMA1500749

LG
Local storm report, Nov 16, 5:16 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             1 S HOOKER              36.85N 101.21W
11/16/2015  M1.00 INCH       TEXAS              OK   EMERGENCY MNGR

&&

EVENT NUMBER AMA1500750

LG
Local storm report, Nov 16, 5:22 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
522 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             TYRONE                  36.96N 101.07W
11/16/2015  M1.75 INCH       TEXAS              OK   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500751

LG
Special weather statement, Nov 16, 5:24 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
524 PM CST MON NOV 16 2015

OKZ001-170015-
CIMARRON OK-
524 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CIMARRON COUNTY
UNTIL 615 PM CST...

AT 524 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF BOISE CITY...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CIMARRON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA.

LAT...LON 3699 10221 3679 10248 3681 10277 3700 10270
TIME...MOT...LOC 2324Z 208DEG 48KT 3688 10254

SIMPSON
Local storm report, Nov 16, 5:28 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
528 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             TYRONE                  36.96N 101.07W
11/16/2015  E1.75 INCH       TEXAS              OK   PUBLIC

            HAIL TO THE SIZE OF GOLF BALLS FELL IN TYRONE.

&&

EVENT NUMBER AMA1500752

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:09 PM CSTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 1 more66 min
Nov 16, 6:19 PM CSTSevere Thunderstorm WarningAMAPotter, Randall41 min
Nov 16, 6:25 PM CSTTornado Warning Tornado observedAMAGray35 min
Nov 16, 6:41 PM CSTSevere Thunderstorm WarningAMALipscomb, Ochiltree94 min
Nov 16, 6:46 PM CSTTornado WarningAMALipscomb, Ochiltree44 min
Nov 16, 6:46 PM CSTTornado WarningAMACarson, Gray29 min
Nov 16, 6:50 PM CSTTornado Warning Considerable damage threatAMAGray, Hemphill, Roberts40 min
Nov 16, 7:01 PM CSTSpecial Weather StatementAMAHansford44 min
Nov 16, 7:04 PM CSTTornado Warning Tornado observedConsiderable damage threatAMAGray26 min
Nov 16, 7:16 PM CSTTornado WarningAMACarson, Hutchinson44 min
Nov 16, 7:20 PM CSTTornado Warning Tornado observedConsiderable damage threatAMAHemphill, Roberts40 min
Nov 16, 7:23 PM CSTTornado Warning Tornado observedConsiderable damage threatAMARoberts52 min
Nov 16, 7:24 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 3 more66 min
Nov 16, 7:37 PM CSTSevere Thunderstorm WarningAMAArmstrong, Randall53 min
Nov 16, 7:37 PM CSTSevere Thunderstorm WarningAMACarson, Potter53 min
Nov 16, 7:51 PM CSTTornado Warning Tornado observedAMAHemphill, Lipscomb54 min
Nov 16, 7:55 PM CSTTornado WarningAMAHutchinson, Ochiltree, Roberts35 min
Nov 16, 7:57 PM CSTTornado WarningAMACarson, Potter21 min
Nov 16, 8:19 PM CSTTornado WarningAMAOchiltree, Roberts41 min
Nov 16, 8:28 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Ochiltree, Roberts47 min
Nov 16, 8:31 PM CSTSevere Thunderstorm WarningAMAArmstrong44 min
Nov 16, 8:39 PM CSTTornado WarningAMALipscomb36 min
Nov 16, 8:52 PM CSTTornado WarningAMALipscomb, Ochiltree42 min
Nov 16, 8:57 PM CSTSevere Thunderstorm WarningAMACarson, Gray33 min
Nov 16, 9:03 PM CSTSevere Thunderstorm WarningAMACollingsworth, Wheeler47 min
Nov 16, 9:18 PM CSTTornado Warning Tornado observedAMALipscomb42 min
Nov 16, 9:22 PM CSTSevere Thunderstorm WarningAMAGray18 min
Nov 17, 5:16 AM CSTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 7 more13 hr
Nov 17, 5:33 AM CSTWinter Weather AdvisoryAMADallam, Hansford, Hartley, Sherman17 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.